# SDR CA020705003

- Difficulty date: July 2, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- Engine: Ge CF680C2A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: A5724853200100
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WEEKLY CHECK, NR 2 RT SLAT ACTUATOR PANEL ASSY. FOUND DAMAGED. PART OF THE COMPOSITE PANEL WAS MISSING. AIRCRAFT WAS AOG. THE PANEL WAS FLOWN IN. MAINTENANCE REPLACED THE PANEL I.A.W. AMM 57-40-00.
